# SDR CALA2023011800147

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 68,489 hours, 23,596 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Part serial: 4271
- Condition: Faulted
- Location: Air Data
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY FIRST OFFICER'S IAS DIS DURING DESCENT FO SIDE DECREASED WHILE DESCENDING. IND R ETURNED BELOW 10K MSL.  INSPECTED ALL PITOT/STATIC DRAINS FOR MOISTURE, NONE NOTED SUGGEST FLUSHING BOTH CAPT & F/O'S PITOT STATIC SYSTEM PER AMM TAS K 34-11-00-170-802 TO VERIFY NO BLOCKAGE IN SYSTEM. IAW FIM 31-62 TASK 876 HAD ALMOST 5 KT SPLIT AT 100 KTS REMOVED 29-3411-9-9001 AND REPLACED FO'S PITOT ADM AND PITOT PROBE LEAK CHECKED AND OPS CHECKED GOOD. LAND VERIFY BITE PASSED IAW  MM 22-11-00.
